Alert archive / Michigan / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 49, NWS Grand Rapids, MI

June 7, 2008Clinton County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 7, 2008, 10:57 PM EDT for Clinton County, Michigan. It was in force for 18 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2008, 10:57 PM EDT (02:57 UTC)
Expired
Jun 7, 2008, 11:15 PM EDT
In force
18 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon

County Clinton County, MI

The radar

The Grand Rapids radar (KGRR), 85 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 11:00 PM EDTTSTM WND GST 601 Se De Witt, MILOCATION NEAR OLD U.S.-27 AND STATE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 6:42 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 3.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2008-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1399 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2008-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1399 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRR 080257
SVRGRR
MIC037-080315-
/O.NEW.KGRR.SV.W.0049.080608T0257Z-080608T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1057 PM EDT SAT JUN 7 2008

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CLINTON COUNTY IN SOUTH CENTRAL MICHIGAN

* UNTIL 1115 PM EDT

* AT 1053 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM ST. JOHNS TO DEWITT...AND MOVING EAST AT 43 MPH.

* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
  DEWITT...             ST. JOHNS...          EUREKA...
  BATH...               SLEEPY HOLLOW STATE PARK...
  ELSIE...              OVID...

DOPPLER RADAR WAS INDICATING ROTATION WITHIN THESE STORMS. SEVERE
THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES. TORNADOES
CAN DEVELOP VERY RAPIDLY SO BE ALERT TO CHANGING CONDITIONS.

LAT...LON 4277 8462 4278 8463 4309 8469 4313 8439
      4312 8435 4278 8436 4277 8437
TIME...MOT...LOC 0257Z 271DEG 38KT 4300 8455 4277 8450

$$

JK
2 follow-up statements
000 
WWUS53 KGRR 080308
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1107 PM EDT SAT JUN 7 2008

MIC037-080315-
/O.CON.KGRR.SV.W.0049.000000T0000Z-080608T0315Z/
CLINTON MI-
1107 PM EDT SAT JUN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR EASTERN CLINTON COUNTY...

AT 1106 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS WITH A HISTORY OF PRODUCING DAMAGING WINDS IN EXCESS 
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 
MILES SOUTHEAST OF ELSIE TO 11 MILES SOUTHEAST OF DEWITT...AND 
MOVING EAST AT 44 MPH.


* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
  SLEEPY HOLLOW STATE PARK...                 BATH...
  OVID...               ELSIE...              DEWITT...
  ST. JOHNS...

SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES.
TORNADOES CAN DEVELOP VERY RAPIDLY SO BE ALERT TO CHANGING
CONDITIONS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT SUNDAY MORNING
FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4277 8437 4277 8461 4277 8462 4278 8463
      4303 8460 4313 8439 4312 8435 4278 8436
TIME...MOT...LOC 0307Z 271DEG 38KT 4296 8430 4277 8436

$$

LAURENS
000 
WWUS53 KGRR 080315
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1115 PM EDT SAT JUN 7 2008

MIC037-080325-
/O.EXP.KGRR.SV.W.0049.000000T0000Z-080608T0315Z/
CLINTON MI-
1115 PM EDT SAT JUN 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLINTON COUNTY HAS
EXPIRED...

THUNDERSTORMS HAD EXITED THE AREA. STAY TUNED FOR THE LATEST WEATHER
INFORMATION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT SUNDAY MORNING
FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4277 8437 4277 8461 4277 8462 4278 8463
      4303 8460 4313 8439 4312 8435 4278 8436
TIME...MOT...LOC 0308Z 271DEG 38KT 4296 8429 4277 8435

$$

LAURENS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 8:18 PM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 7, 8:18 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
818 PM EDT SAT JUN 7 2008

LATEST UPDATE...AVIATION...

.SYNOPSIS...(306 PM EDT SAT JUN 7 2008)
A STATIONARY FRONT WILL REMAIN SITUATED OVER THE REGION INTO EARLY
NEXT WEEK.  THIS SYSTEM WILL CAUSE SHOWERS AND THUNDERSTORMS TO FORM
EACH DAY...RESULTING IN AN UNSETTLED WEATHER PATTERN.  THE POTENTIAL
EXISTS FOR FOR HEAVY RAIN AND SEVERE WEATHER.

&&

.SHORT TERM...(350 PM EDT SAT JUN 7 2008)
(TONIGHT THROUGH MONDAY NIGHT)
A COUPLE OF CONCERNS OVER THE SHORT TERM. FIRST IS THE SEVERE
WEATHER POTENTIAL TONIGHT AND INTO THE WEEKEND.  THE OTHER IS
THE FLOODING POTENTIAL INTO MONDAY.

WE ARE WATCHING THE SEVERE WEATHER UNFOLDING IN WISCONSIN.  BASED ON
ITS CURRENT TRACK THE STORMS COULD ARRIVE ALONG THE LAKESHORE
COUNTIES 6 TO 7 PM.  LOOKS LIKE  A POTENTIAL DAMAGING WIND EVENT.
SO THE MAIN TIMEFRAME FOR SEVERE WEATHER LOOKS TO BE 7 PM TO
MIDNIGHT.   WITH THE FRONTAL BOUNDARY DRAPED ACROSS THE REGION INTO
MONDAY ALONG WITH FAVORABLE INSTABILITY AND SHEAR...SEVERE WEATHER
COULD OCCUR EACH DAY.

HEAVY RAIN IS BECOMING AN INCREASING THREAT.  THIS FRONTAL ZONE WILL
PROVIDE THE FOCUS FOR STORMS EACH DAY.  THERE IS ALSO AN INCREASED
RISK FOR TRAINING...ESPECIALLY AT NIGHT.  AS THE GROUND BECOMES
INCREASINGLY SATURATED...RUNOFF WILL BECOME MORE EFFICIENT.  WE MAY
NEED FLOOD WATCHES...ESPECIALLY SUN AFTN INTO SUN NIGHT AS THAT
FRONT TRIES TO DRIFT SLOWLY SOUTH THROUGH THE AREA.

&&

.LONG TERM...(350 PM EDT SAT JUN 7 2008)
(TUESDAY THROUGH SATURDAY)
MODELS ARE IN FAIRLY GOOD AGREEMENT AT THE BEGINNING OF THE LONG
TERM ON TUE HAVING THE COLD FRONT THROUGH THE CWFA. THIS WILL LIKELY
TAKE THE HEAVY RAIN THREAT AND MOST OF THE SEVERE THREAT OUT OF THE
AREA. THE UPPER TROUGH WILL PASS ACROSS THE AREA DURING THE DAY ON
TUE...PROVIDING A RESIDUAL CHANCE OF A SHOWER OR STORM.

COOLER AND SOMEWHAT DRIER AIR WILL MOVE IN THEN BY WED AS HIGH
PRESSURE BUILDS IN OVER THE AREA. THE PATTERN IS THEN EXPECTED TO
RESET...SIMILAR TO THE PATTERN OF THE LAST FEW DAYS. A LONG WAVE
TROUGH IS EXPECTED TO DIG OVER THE WRN PORTION OF THE COUNTRY...
ALLOWING AN UPPER RIDGE TO BUILD OVER THE EAST. ONCE THE RIDGE AXIS
SLIPS EAST...DEEP SW FLOW SETS UP AND WAVES OF SHOWERS AND STORMS
WILL BECOME POSSIBLE FROM THU NIGHT THROUGH SAT. WARMER AND MORE
HUMID WEATHER WILL ALSO BUILD IN FOR THE END OF NEXT WEEK.

&&

.MARINE...(350 PM EDT SAT JUN 7 2008)
I HIGHLIGHT SEVERE STORMS FOR THIS EVENING.  ALSO SOME FOG GIVEN THE
WARM MOIST AIR MOVING OVER THE COLDER WATER.
&&

.AVIATION...(818 PM EDT SAT JUN 7 2008)
NUMEROUS TSTMS... SOME CONTAINING SVR WX AND/OR VERY HEAVY RAIN...
WILL IMPACT MOST OF THE TERMINAL SITES THROUGH 06Z OR SO. THE
HEAVIEST ACTIVITY WILL IMPACT MKG AND GRR FIRST... BETWEEN 00Z AND
03Z... AND A BIT LATER FOR THE OTHER SITES. OCNL IFR/LIFR CONDITIONS
ARE LIKELY WHEN THE HEAVIER CELLS CROSS THE TERMINALS.

ADDITIONAL CONVECTIVE DEVELOPMENT TAKING PLACE FROM WRN WI SWWD
ACROSS IA THIS EVENING COULD MOVE INTO THE AREA OVERNIGHT TONIGHT.
THIS SCENARIO IS STILL UNCERTAIN. WE WILL KEEP PCPN OUT FOR NOW
DURING THE LATE NIGHT PERIOD... AND POSSIBLY ADD IN LATER AS THE
SITUATION BECOMES MORE CLEAR.

SOME FOG DOES LOOK LIKELY ONCE AGAIN TONIGHT WITH THE HUMID AIR MASS
IN PLACE. WINDS HOLDING UP WILL KEEP THE VISIBILITIES UP A BIT...BUT
SOME LOCAL IFR IS POSSIBLE. ALSO HAVE INCLUDED SOME SCATTERED LOW
CLOUDS.

LOOK FOR TSTMS TO REDEVELOP AGAIN TOWARD 18Z SUNDAY.

&&

.HYDROLOGY...(350 PM EDT SAT JUN 7 2008)
URBAN AND SMALL STREAM FLOODING IS EXPECTED BEFORE THE WEEKEND IS
OVER GIVEN THE TROPICAL AIRMASS AND FRONTAL ZONE ACROSS THE REGION.
RAINFALL RATES OF AN INCH PER OUR COULD ACCOMPANY THE STORMS.  IF
THEY PERSIST VALUES COULD BECOME EXCESSIVE.  WILL NEED TO MONITOR
THE FLOOD WATCH POTENTIAL THROUGH THE WEEKEND.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SYNOPSIS:     MJS
SHORT TERM:   MJS
LONG TERM:    NJJ
MARINE        MJS
AVIATION:     MEADE
HYDROLOGY:    MJS
Hazardous weather outlook, Jun 7, 4:30 PM EDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
430 PM EDT SAT JUN 7 2008

MIZ037>040-043>046-050>052-056>059-064>067-071>074-081015-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
430 PM EDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS IN WISCONSIN ARE LIKELY TO MOVE INTO WESTERN MICHIGAN
BETWEEN 7 AND 9 PM.  DAMAGING WINDS IN EXCESS OF 60 MPH APPEAR TO BE
THE MAIN THREAT.  IN ADDITION FREQUENT LIGHTNING LARGE HAIL AND
LOCALLY VERY HEAVY RAINFALL ARE ALSO POSSIBILITIES.  THE MAIN STORM
MOTION WILL BE EAST SOUTHEAST AT 50 MPH.

RAINFALL RATES COULD TOP AN INCH PER HOUR WITH THESE THUNDERSTORMS.
IF THE STORMS PERSIST...THE RAINFALL COULD BECOME EXCESSIVE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AS A FRONTAL SYSTEM SLOWLY MOVES SOUTH OF THE REGION THERE WILL BE
A SERIES OF SURFACE WAVES MOVING ALONG IT. THAT WILL BRING PERIODS
OF SHOWERS AND THUNDERSTORM TO THE REGION INTO TUESDAY. SEVERE
THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY DURING THE LATE
AFTERNOON AND EVENING HOURS OF EACH DAY.

RAINFALL FOR SUNDAY THROUGH MONDAY IS EXPECTED TO BE HEAVY IN PLACES.
THE GROUND IS BECOMING INCREASINGLY SATURATED SO THE RUNOFF WILL
BECOME MORE EFFICIENT.  THEREFORE THE POTENTIAL FOR FLOODING WILL
NEED TO BE MONITORED CLOSELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING AND POSSIBLE FOR SUNDAY
INTO TUESDAY.

LMZ844>849-081015-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
430 PM EDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

A LINE OF THUNDERSTORMS WILL LIKELY CROSS LAKE MICHIGAN EARLY THIS
AFTERNOON AND EVENING.   GUSTY WINDS WINDS OVER 35 KNOTS...INCREASED
WAVE HEIGHTS AND CLOUD TO WATER LIGHTNING ARE THE
EXPECTED HAZARDS.

PATCHY DENSE FOG WILL RESULT IN SOME HAZARDOUS BOATING CONDITIONS
INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ADDITIONAL THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH TUESDAY.
GUSTY WINDS...INCREASED WAVE HEIGHTS AND HAIL REMAIN THE PRIMARY
HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE EACH AFTERNOON AND EVENING
THROUGH TUESDAY.

WDM MJS

In the hours before

Local storm report, Jun 7, 9:32 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
932 PM EDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     2 S HOLLAND             42.74N 86.10W
06/07/2008  M55 MPH          ALLEGAN            MI   FIRE DEPT/RESCUE

&&

IOD
Local storm report, Jun 7, 9:33 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
933 PM EDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND GST     2 S HOLLAND             42.74N 86.10W
06/07/2008  M55.00 MPH       ALLEGAN            MI   FIRE DEPT/RESCUE

&&

IOD
Local storm report, Jun 7, 9:41 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
941 PM EDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     TSTM WND GST     4 S HOLLAND             42.71N 86.10W
06/07/2008  M47 MPH          ALLEGAN            MI   OFFICIAL NWS OBS

            WIND MEASURED AT TULIP CITY AIRPORT.

&&

RSUTTLE
Special weather statement, Jun 7, 9:48 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
948 PM EDT SAT JUN 7 2008

MIZ051-052-057>059-065>067-074-080315-
BARRY-CLINTON-EATON-GRATIOT-INGHAM-IONIA-JACKSON-KENT-MONTCALM-
948 PM EDT SAT JUN 7 2008

...SPECIAL WEATHER STATEMENT...

AT 943 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS EXTENDING FROM GRAND RAPIDS TO HASTINGS...AND
EAST TO ST. JOHNS TO MASON. THESE STORMS ARE MOVING TO THE EAST AT
AROUND 40 MPH.

* LOCATIONS IN THE PATH OF THE STORM INCLUDE...

  VICKERYVILLE...       BUTTERNUT...          FENWICK...
  TURK LAKE...          SIDNEY...             CRYSTAL...
  SHERIDAN...           CARSON CITY...        GREENVILLE...
  FALLASSBURG...        BERLIN CENTER...      MUIR...
  ORLEANS...            SMYRNA...             LYONS...
  PALO...               PEWAMO...             HUBBARDSTON...

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WINDS UP TO 50
MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS. GUSTY
WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS
TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4326 8576 4348 8438 4335 8435 4279 8436
      4279 8417 4242 8414 4245 8554 4277 8552
      4281 8576
TIME...MOT...LOC 0147Z 180DEG 0KT 4328 8474

NJJ
Local storm report, Jun 7, 10:14 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1014 PM EDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     FLASH FLOOD      HOLLAND                 42.77N 86.10W
06/07/2008                   OTTAWA             MI   TRAINED SPOTTER

            WATER FLOWING OVER 120TH AND BINGHAM ST.

&&

RSUTTLE
Local storm report, Jun 7, 10:31 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1031 PM EDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             ZEELAND                 42.81N 86.01W
06/07/2008  E0.25 INCH       OTTAWA             MI   PUBLIC

0940 PM     HAIL             DIMONDALE               42.65N 84.65W
06/07/2008  E0.50 INCH       EATON              MI   BROADCAST MEDIA

0955 PM     TSTM WND GST     WAYLAND                 42.67N 85.64W
06/07/2008  E70.00 MPH       ALLEGAN            MI   TRAINED SPOTTER

0955 PM     TSTM WND DMG     1 ESE DORR              42.72N 85.70W
06/07/2008                   ALLEGAN            MI   PUBLIC

            TREE DOWN ACROSS 16TH STREET. 8 INCH DIAMETER LIMB
            SHOWING. TREE DIAMETER UNKNOWN.

1000 PM     HEAVY RAIN       HOLLAND                 42.77N 86.10W
06/07/2008  E4.25 INCH       OTTAWA             MI   PUBLIC

            TOTAL RAINFALL FOR STORMS THIS EVENING.

1000 PM     HEAVY RAIN       3 NE HOLLAND            42.80N 86.06W
06/07/2008  M3.10 INCH       OTTAWA             MI   TRAINED SPOTTER

            TOTAL RAINFALL SINCE 805 PM.

1005 PM     HEAVY RAIN       1 N BYRON CENTER        42.83N 85.72W
06/07/2008  E2.50 INCH       KENT               MI   PUBLIC

            TOTAL RAINFALL SINCE 830 PM. PEA SIZE HAIL ALSO REPORTED.

&&

IOD

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:09 PM EDTSpecial Marine WarningGRR81 min
Jun 7, 8:16 PM EDTSevere Thunderstorm WarningGRRAllegan, Ottawa44 min
Jun 7, 8:28 PM EDTSevere Thunderstorm WarningGRRBarry, Ionia, Kent35 min
Jun 7, 9:00 PM EDTSevere Thunderstorm WarningGRROttawa60 min
Jun 7, 9:24 PM EDTSevere Thunderstorm WarningGRRAllegan81 min
Jun 7, 9:30 PM EDTSpecial Marine WarningGRR90 min
Jun 7, 9:39 PM EDTSpecial Marine WarningGRR96 min
Jun 7, 9:48 PM EDTSpecial Weather StatementGRRBarry, Clinton, Eaton, Gratiot, Ingham, Ionia and 2 more87 min
Jun 7, 9:58 PM EDTFlash Flood WarningGRRAllegan, Barry, Eaton, Ionia, Kent, Ottawa6 hr
Jun 7, 10:14 PM EDTSevere Thunderstorm WarningGRRBarry, Eaton, Ionia, Kent46 min
Jun 7, 10:43 PM EDTSevere Thunderstorm WarningGRREaton, Ingham62 min
Jun 7, 10:57 PM EDTAreal Flood AdvisoryGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more203 days
Jun 7, 11:21 PM EDTSpecial Marine WarningGRR90 min
Jun 7, 11:47 PM EDTSevere Thunderstorm WarningGRRKalamazoo, Van Buren47 min
Jun 8, 1:23 AM EDTSpecial Weather StatementGRRKent67 min
Jun 8, 1:35 AM EDTSpecial Weather StatementGRREaton, Ingham55 min
Jun 8, 3:27 AM EDTFlood WatchGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more48 hr
Jun 8, 4:01 AM EDTAreal Flood WarningGRRAllegan, Barry, Eaton, Ionia, Kent, Ottawa56 hr
Jun 8, 9:29 AM EDTSpecial Weather StatementGRROttawa61 min
Jun 8, 10:33 AM EDTRiver Flood WarningGRRBarry5 days
Jun 8, 11:50 AM EDTSpecial Weather StatementGRRLake, Mason55 min
Jun 8, 12:23 PM EDTSpecial Marine WarningGRR2 hr
Jun 8, 1:04 PM EDTSpecial Marine WarningGRR86 min
Jun 8, 1:06 PM EDTSpecial Weather StatementGRRLake, Mason, Mecosta, Newaygo, Oceana, Osceola54 min
Jun 8, 1:12 PM EDTSevere Thunderstorm WarningGRRMason, Oceana48 min
Jun 8, 1:26 PM EDTSevere Thunderstorm WarningGRRAllegan, Kent, Muskegon, Newaygo, Oceana, Ottawa and 1 more64 min
Jun 8, 1:38 PM EDTSevere Thunderstorm WarningGRRLake, Mason, Mecosta, Newaygo, Oceana, Osceola52 min
Jun 8, 1:52 PM EDTSevere Thunderstorm WarningGRRAllegan, Van Buren38 min
Jun 8, 2:16 PM EDTSevere Thunderstorm WarningGRRAllegan, Barry, Clare, Gratiot, Ionia, Isabella and 7 more74 min
Jun 8, 2:27 PM EDTSevere Thunderstorm WarningGRRAllegan, Barry, Calhoun, Eaton, Kalamazoo, Van Buren78 min
Jun 8, 2:30 PM EDTTornado WarningGRRClare, Osceola38 min
Jun 8, 2:34 PM EDTTornado WarningGRROsceola13 min
Jun 8, 3:16 PM EDTSevere Thunderstorm WarningGRRBarry, Clinton, Eaton, Gratiot, Ingham, Ionia and 2 more59 min
Jun 8, 3:34 PM EDTSevere Thunderstorm WarningGRRBarry, Calhoun, Eaton, Ingham, Jackson, Kalamazoo71 min
Jun 8, 4:01 PM EDTTornado WarningGRRClinton, Eaton, Ingham25 min
Jun 8, 4:45 PM EDTSevere Thunderstorm WarningGRRJackson30 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.